This image is not available for purchase in your country.

Hand wound

Hand wound

M330/1606

Rights Managed

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DR P. MARAZZI / SCIENCE PHOTO LIBRARY DR P. MARAZZI / SCIENCE PHOTO LIBRARY

Caption

Hand wound. Image 1 of 3. This 89-year-old woman has been on long-term steroid use for rheumatic disorder. One of the common side-effects of long-term topical steroid use is the thinning of the skin, increasing the likelihood of tearing (lacerating) it. This injury got infected, despite being cleaned and dressed by a nurse, and needed a course of antibiotics to treat it. See M330/1613 and M330/614 for the wound's subsequent infection and treatment. Also see M330/1608-1612 for a series of images showing this injury being dressed,.

Release details

Model release available. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}